Highly dispersive optical solitons with quadratic-cubic law by F-expansion


Biswas A., EKİCİ M., SÖNMEZOĞLU A., Belic M. R.

OPTIK, vol.182, pp.930-943, 2019 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 182
  • Publication Date: 2019
  • Doi Number: 10.1016/j.ijleo.2019.01.041
  • Journal Name: OPTIK
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.930-943
  • Keywords: Solitons, Complexitons, Quadratic-cubic law, KERR, EQUATION
  • Yozgat Bozok University Affiliated: Yes

Abstract

This paper retrieves, bright, dark and singular highly dispersive optical solitons with quadratic-cubic law of nonlinearity. The F-expansion scheme is the integration algorithm adopted in the paper. There are other solutions to the model that are also recovered such as doubly periodic functions, Weierstrass elliptic functions and periodic solutions.